In this paper, nonautonomous Lotka--Volterra systems of "pure-delay type" are considered and some sufficient conditions on the global asymptotic stability are obtained. As a corollary, we show that, under the conditions of Theorem 2.1 in Kuang , the system remains globally asymptotically stable provided the delays are sufficiently small. Both finite and infinite delays are allowed in the systems. Our results give an affirmative answer to the two open problems due to Kuang. The results are established by constructing suitable Lyapunov functionals.
"Global stability in nonautonomous Lotka-Volterra systems of "pure-delay type"." Differential Integral Equations 11 (2) 293 - 310, 1998.